# SDR SWAA2024020546758

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 57,696 hours, 34,852 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] R&R LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31
